# SDR 070206N133CS1

- Difficulty date: July 2, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N133CS
- Make and model: Cessna 525
- Aircraft serial: 5250502
- Aircraft time: 3,017 hours, 2,635 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Animal Strike
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM HTO, AT ROTATION, RIGHT HAND BOTTOM OF AIRCRAFT STRUCK DEER.  CLIMBED TO A SAFE ALTITUDE TO EVALUATE SITUATION, CREW MADE DECISION TO DIVERT TO SWF.  CALLED AHEAD TO ASK FOR FIRE TRUCK SUPPORT IN THE EVENT OF DAMAGE TO GEAR DOOR OR FLAT TIRE.  AIRCRAFT LANDED UNEVENTFULLY AND TAXIED TO CESSNA SERVICE FACILITY.  AIRCRAFT TO HAVE TEMP REPAIR MADE AND THEN FERRIED TO CESSNA FACTORY AT ICT FOR REPAIR.
